Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Prozac and Serzone

Posted by Charlotte on December 28, 1998, at 3:35:55

I have been on Prozac for two months now; it has worked well to alleviate my depression, but the sexual side effect is prompting me to switch to an antidepressant that does not affect the libido. My psychiatrist wants to try Serzone but I am now concerned about the side effects of that medication. I work nights and go to school during the daytime, so my sleeping schedule is not regular; I read that Serzone can cause excessive sleepiness or fatigue, if this is the case, then it is not something I would be able to cope with, as I am tired all the time anyway because of my irratic schedule.
I would appreciate it if anyone can share their experience or knowlege of Serzone, or of an alternative antidepressant that does not affect the libido.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Charlotte thread:1798